# SDR AWXA200200191

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 59,706 hours, 48,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 8,13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION OF THE EMERGENCY ESCAPE LIGHTING SYSTEM SEVERAL SEAT ROW LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE SPLICED BROKEN WIRES AT SEAT ROWS 8 AND 13 AND RESECURED A PLUG AT SEAT ROW 1, OPERATIONAL CHECK OF EMERGENCY ESCAPE PATH LIGHTING CHECKED GOOD.
